# SDR USAA2011121900016

- Difficulty date: December 17, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N944UW
- Make and model: Emb ERJ 190-100 ECJ
- Aircraft serial: 19000058
- Aircraft time: 10,259 hours, 8,745 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669004
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - LEVEL 2 GALVANIC CORROSION ON FLOORBEAM BETWEEN FR85 TO FR86, Z-490, Y26.  REPLACED FLOORBEAM BETWEEN FR85 TO FR86, Z-490, Y26 IAW ERJ190 TYPICAL REPAIR TR190-5300-11-0563.
